# SDR IPXA09M56574

- Difficulty date: June 13, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C DMI LOG D402285- LT WING OUTBD FLAP T/E REPAIR.  REMOVED DAMAGE AND REPAIRED IAW SAA EA 011-5750-01-A1862 AND IPXA EO MD11-5750-33801-D.
